# SDR DL72S970512

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, 1.25 INCH CRACK IN L/E SPAR STIFFENER INBD TRACK INBD RIB NR 4 SLAT.  REPAIRED PER MM 57-20-21.
